Skip to Content

Join the 'Discontinued' group to help and get support from people like you.

Discontinued Questions

 Clear

We found 131 questions associated with the 'Discontinued' topic.

Need advice on Cypon Syrup?

Posted 31 Jul 2013 by laxmikantmmw 3 answers

Dear Sir, I (age 32 years) was taking almost 5ml cypon at bed time every day.. I have gained 5 kg weight in 3-4 months, but as soon as i discontinued it, my weight is decreasing. I have taken almost 3 bottles of cypon syrup in last 12 months with gap of 1-2 months each time. Can i continue Cypon? ...

Is Loestrin 24 fe being discontinued? My pharmacist has to call 6 pharmacies to get the RX filled?

Posted 2 Sep 2013 by Anonymous46 4 answers

All of these pharmacies said they are not receiving the drug now. I am curious as to why it not available and would like a suggestion for a replacement birth control pill that is close to Loestrin 24 fe.

Why has Oxytrol been pulled (or discontinued) from all of my local retailers?

Posted 15 Oct 2015 by txgee 1 answer

Had great results with this OTC medication. Concerned now as to WHY it is being removed.

Is Nortrel 1/35 really the same as necon 1/35?

Posted 15 May 2017 by Santana2325 7 answers

I was taking necon 1/35 for about four years now and all of a sudden my pharmacy is saying that they are discontinued and now notrel 1/35 is replacing it i just want to make sure they about the same because with necon i didnt gain any weight and also worked very well i'm afraid to drink ...

Two shots of depo and still no period? Last shot was in December and have discontinued it?

Posted 14 days ago by Kaiteyb196 1 answer

Should I be on my period or is this normal?

My pharmacy said that they discontinued ketoprofen. I was taking it for arthritis.

Posted 29 Apr 2018 by suemer 0 answers

Is this true and what alternatives are recommended if this is so?

I am 52 and have not had a period in several years. I had been on Cymbalta and discontinued it...

Posted 29 Mar 2018 by menstrualissues 1 answer

... very, very slowly over the past 3 months (literally opening up the capsule and taking just a few granules every few days) and have been completely off for the last month. over the past few days I have had premenstrual symptoms, full on. Then I noticed some very light spotting. Is this normal? ...

I just discontinued the Ovral L tablets after 8 days. I had light bleeding for 4-6 days. Now only?

Posted 22 Mar 2018 by dilkush 0 answers

... there is dark brown spots appearing. Its 29 days since i stopped taking tabs. Im waiting for my periods. should i continue with the remaining tablets? will my body recover on its own and i get periods later?

Is atenolol being discontinued?

Posted 22 Aug 2017 by old nurse 1 answer

Ortho Tri Cyclen and ACNE! Please Help?

Posted 26 Feb 2018 by Danielle1234 1 answer

So I have tried multiple different birth control pills throughout the last 4 years and the one I was using previously before OTC was Necon and it was working great for me but it is now discontinued unfortunately. I have been taking Ortho Tri Cyclen for 6 months now and my face is not getting any ...

How can I buy Stelazine? Has it really been discontinued?

Posted 12 Jan 2018 by LiliaMaraMello 1 answer

My brother in law has schizophrenia and only responds to this medicine (he has been using it for about 15 years). The doctor tried other drugs and his response was the worst possible one. We are very worried.

Switched from generic Effexor XR 75mg to Lexapro 10mg. Side effect of anxiety?

Posted 13 Dec 2017 by my3labs 3 answers

If anyone can give me some clear-cut information I would be so appreciative. I was on the effexor XR 75mg for about 12 years. It was a generic but then the generic was discontinued. I started having daily anxiety. It took me about a month to wean off of the Effexor and I am now on Lexapro 10 mg for ...

Estring - Any side effects after discontinued use?

Posted 30 Jan 2018 by Jsol 0 answers

I have been using Estring for 3 months, I had a total hysterectomy 6 years ago, at the age of 29. My bone density is extremely low and I had vaginal atrophy. The first two months were great with little side effects. However, in the last month my breasts have become extremely tender and I have gone ...

Page 1 2 3 4 5 6 7 8 9 Next

Ask a Question

Search this Group